# SDR AALA202204075835

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 23,074 hours, 3,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY DESCENT DEVICE HANDLE FELL OUT OF OVERHEAD BIN IN THE FLIGHT DECK. REPLACED EMERGENCY DESCENT DEVICE PER AMM 25-61-02 SECURED DOOR AS REQUIRED.
